Social Question

redfeather's avatar

(probably NSFW) What would happen if I took a Viagra?

Asked by redfeather (6485 points ) August 22nd, 2011 from iPhone

What would happen to my lady bits?

Observing members: 0 Composing members: 0

16 Answers

woodcutter's avatar

Maybe a curious nice throbbing sensation?

woodcutter's avatar

Heh, There you go. Try some and come back and give us a range report :p.

redfeather's avatar

No way, dood

woodcutter's avatar

C’mon, what’s the worst thing that could happen?

redfeather's avatar

The worst? I sprout a penis.

bkcunningham's avatar

Seriously, Viagra contains a drug called sildenafil, It increases blood flow and is used in men and women to treat a form of hypertension. It is a drug. Please, don’t mess with drugs that aren’t prescribed to you by a medical professional.

woodcutter's avatar

It won’t make you grow a penis. It’s not that good.

Adirondackwannabe's avatar

@redfeather I’d be willing to pay to see you “sprout a penis”

redfeather's avatar

@bkcunningham no need to worry bout me. Just a curious question.

woodcutter's avatar

@Adirondackwannabe Chicks with dicks? Um..ok.

bkcunningham's avatar

I thought so, @redfeather. But I also thought I’d throw in a warning, just in case.

King_Pariah's avatar

chicks with dicks? the bicky in me just got set on high alert

ucme's avatar

You’d develop a stiff upper lip? Just like the stoical Brits then!

Answer this question

Login

or

Join

to answer.
Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther